# SDR C77A20150920008

- Difficulty date: September 19, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 17086654003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III AFT WASTE PAN RETAINER CORRODED, BETWEEN 22270.0 & 22680.0 AT STRINGER 26R.  ACCOMPLISHED THE MODIFICATION OF WASTE BOX RETAINING DOUBLERS PN 170-86654-003 & 170-86655-003 IAW EO E17X-5300-004 REV IR WO 694221 & 19451311E2.
